# SDR 29GA95732092912

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 31,140 hours, 36,750 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061129364
- Part serial: 397A95
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT:4021 TCB/FLL DURING APPROACH NOSE WHEEL GEAR GREEN INDICATOR DOWN LIGHT DID NOT ILLUMINATE ON EXTENSION BULB TESTED OK.  REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH AND ANNUNCIATOR PCB OPERATIONAL CHECK NORMAL.
